# SDR MALA060599

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 21,150 hours, 23,314 cycles
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED ON TAXI OUT. RETURNED TO THE GATE WHERE MAINTENANCE DEFERRED THE SYSTEM. NO SMOKE PRESENT. REPLACED DETECTOR.
